# SDR COMA9860193

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Part number: 857SD100501
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED WHEN SELECTED FOR LANDING APPROACH.  REPLACED THE LEFT HAND WING NR 5 FLAP FLEX DRIVE CABLE.  CABLE WAS CORRODED AND BROKEN.
